# SDR DXTA200500709

- Difficulty date: May 5, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N713QS
- Make and model: Cessna 650
- Aircraft serial: 6507103
- Aircraft time: 4,488 hours, 3,408 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Annunciator
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING OCF TAKEOFF ROLL, AT 70 KIAS, THE ANTI-SKID ANNUNICATOR ILLUMINATED.  ABORTED TAKEOFF.  LIGHT WENT OUT AFTER WE EXCITED THE RUNWAY.  TROUBLESHOT ANTI-SKID LIGHT ILLUMINATED.  TROUBLESHOT TRANSDUCER.  ALL VOLTAGES AND OHMS READ CORRECTLY.  TROUBLESHOT WIRING AND CONNECTED ALL GOOD.  TROUBLESHOT CONTROL BOX,  BY SLAVING IN KNOWN GOOD CONTROL BOX.  ANNUNCIATOR EXTINGUISHED, RECONNECTED OLD CONTROL BOX, LIGHT REMAINED EXTINGUISHED.  ALL TEST GOOD, CLEANED ALL CONNECTORS, TAXIED AIRCRAFT AT LOW AND HIGH SPEED.
